+123 456 4444

Do you know the misunderstanding of drug allergies

Do you know the misunderstanding of drug allergies

Do you know the misunderstanding of drug allergy? Now, with the increase of popularization of medical science knowledge, people have a certain degree of understanding of allergy, but there are still some misunderstandings about drug allergy.

Let’s see if you have made the following mistakes.

Misunderstanding 1: Pure natural medicines will not cause allergies. Some people think that Chinese herbal medicine and its preparations are “naturally pure medicines”, which are relatively safe and have no adverse reactions.

However, according to experts, the use of Chinese herbal medicine and its preparations is more widespread, and reports of adverse reactions have increased year by year, with allergies and toxic reactions being the most common.

The World Health Organization database has nearly 9,000 reports of adverse reactions to herbal medicines. Among them, the most common adverse reactions are diarrhea, tachycardia, allergic reactions, hepatitis, etc.

Even natural foods can cause allergic reactions in some people.

For example, some people are allergic to seafood, rash and diarrhea after eating, and some people are allergic to pineapple and peach, which may cause skin redness or edema.

Similarly, all-natural medicines can cause allergies.

Misunderstanding 2: Allergic reactions occur shortly after medication. Experts say that in fact, the time for allergic reactions varies widely.

Some reactions occur within a few minutes after administration. For example, penicillin allergic reactions usually occur immediately after administration. Allergic shock reactions caused by ceftriaxone usually occur about 10 minutes after administration.

Some allergic reactions can be caused after medication 2?
7 occurrences, such as hearing loss and tinnitus caused by gentamicin, and neuritis caused by isotope.

Some drugs have a long incubation period for allergies. For example, allergic reactions caused by gadoterine can occur more than 20 days after medication.

Experts As long as the allergic symptoms appear after the medication, they must be paid great attention, and you should immediately consult a pharmacist or doctor for professional help.

Misunderstanding 3, small doses will not cause allergies. Experts say that drug allergic reactions are “dose-irrelevant adverse reactions” and are an abnormal reaction unrelated to normal pharmacological effects. This reaction is only related to the patient’s genetic constitution and drug quality.Related, there is no direct relationship with the amount of medication, sometimes even a very small amount can cause a strong response.

For example, patients with a history of penicillin anaphylactic shock are in the same room as patients who are being penicillin infused, and shock can be induced by a very small amount of penicillin aerosol in the air.

It is also because the drug allergic reaction has nothing to do with the dose, so a skin test can be used to predict whether the patient is allergic to this drug.

Misunderstanding 4, topical or absorption does not cause allergic injection. The reason why alternative injection methods are more likely to cause allergic reactions is that the injection process can directly bring antigenic substances such as exogenous proteins into the body and cause body sensitization.

However, in general, drug allergies have little to do with the expected pathways, triggering, and the passage of allergenic drugs into the body may trigger allergic reactions.

For example, chloramphenicol can cause bone marrow suppression, which can be induced by injection and eye drops; some people have topical disinfection of iodine preparations and rubber allergies in joint pain creams; some patients are allergic to nebulized inhaled therapeutic drugs and aggravate the spleen.

In addition to the injection route, oral, aerosolized absorption, nose drops, eye drops, ear drops, external application or suppositories can also cause drug allergy. It is recommended that any drug that has caused allergies should be avoided by any means.

Experts said that the history of allergic drugs is generally recorded on the first page of the patient’s medical records. It is recommended that patients should keep the medical records and keep in mind the drugs that are prone to allergies to prevent recurrence of drug allergic reactions.

.